MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Codes Unable to Obtain Readings (1516); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fatigue (1849)
Date of Event 09/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer disconnected the call; unable to send replacement product and unable to make contact with her on follow-up attempts.Most likely underlying root cause: mlc-18- user has high glucose value.Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Unable to send product notification letter as no address on file.
 
Event or Problem Description
Consumer reported complaint for e-5 error: test strip error.The e-5 error occurred after the blood sample had been applied.Customer stated he had tried to perform six blood glucose tests and had obtained the e-5 error six times.At the time of the call the customer reported feeling tired and that he believed his blood glucose was high.Customer stated that he has been feeling that way for twelve hours.Medical attention was not needed at the time of the call.Customer declined to perform a blood test during the call on (b)(6) 2018.Customer had disconnected the call.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7923522
Report Number1000113657-2018-00985
Device Sequence Number11122214
Product Code NBW
UDI-Device Identifier00021292007584
UDI-Public(01)00021292007584
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2018
Initial Report FDA Received Date10/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;